Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Blood Pressure
susieowl posted:
I started BP med Lisinopril 10 mg 5 days ago. My BP was around 144/75. Now its 178/85 could it be the meds
billh99 responded:
No medical professional normally responses in this forum.

It is possible that you are worrying about your BP and that is causing a raise.

And while I have not heard of it happening, it is possible that you are having some kind of reaction tothe lisinopril.

In any case you need to discuss this with your doctor.
susieowl replied to billh99's response:
Thank you, and i have. Dr adding a beta blocker and increased my dosage. Thank you again for your response.

Helpful Tips

WARNING! - Grapefruit and meds (heart and others)
This will probably show up in a day or two, but I felt that it should be posted now. For a long time there has been a warning about the ... More
Was this Helpful?
6 of 6 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center